It is currently Sep 21, 2017 8:05 am


...

Re: ...

Postby colourfulbutterfly » Apr 27, 2015 11:24 pm

hi yellowrose.... I did not know that abilify could be used as a substitute for coming off meds...that definitely gives me hope!!! Maybe it helps with the healing, I am trying to study, but my circumstances mean that I am finding it difficult to concentrate,...well my doctors told me that unlike other 'meds' they come out of the body,, unlike other, and cause the least amount of health problems... maybe they are affecting me because I have been on them for too long... how long have you been on them... keep strong.... i always felt some anxiety with abilify and restlessness but withdrawing has made its effects greater..
colourfulbutterfly
 
Posts: 3
Joined: Jan 16, 2015 7:21 am

Previous

Return to Reducing and Going Off Medications Safely

Who is online

Users browsing this forum: No registered users and 1 guest

cron